# SDR ASAA1098562

- Difficulty date: November 22, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 35,325 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 FAILED CAPACITY TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673 IAW B737 900 AMM 33 51 06 960 806.
